BIBLIOS

  Ciências References Management System

Visitor Mode (Login)
Need help?


Back

Publication details

Document type
Journal articles

Document subtype
Full paper

Title
NONEXISTENCE OF BOUND-STATES FOR A NONLINEAR DIRAC-EQUATION

Participants in the publication
Dias, João-Paulo (Author)
Mário Figueira (Author)
Dep. Matemática
CMAF - Centro de Matemática e Aplicações Fundamentais 

Date of Publication
1990

Where published
HOUSTON JOURNAL OF MATHEMATICS

Publication Identifiers
ISSN - 0362-1588

Publisher
UNIV HOUSTON, DEPT MATH, HOUSTON, TX 77204

Edition
HOUSTON JOURNAL OF MATHEMATICS
Volume
16
Number
1

Starting page
53
Last page
58


Export

APA
Dias, João-Paulo, Mário Figueira, (1990). NONEXISTENCE OF BOUND-STATES FOR A NONLINEAR DIRAC-EQUATION. HOUSTON JOURNAL OF MATHEMATICS, 16, 53-58. ISSN 0362-1588. eISSN .

IEEE
Dias, João-Paulo, Mário Figueira, "NONEXISTENCE OF BOUND-STATES FOR A NONLINEAR DIRAC-EQUATION" in HOUSTON JOURNAL OF MATHEMATICS, vol. 16, pp. 53-58, 1990.

BIBTEX
@article{44309, author = {Dias, João-Paulo and Mário Figueira}, title = {NONEXISTENCE OF BOUND-STATES FOR A NONLINEAR DIRAC-EQUATION}, journal = {HOUSTON JOURNAL OF MATHEMATICS}, year = 1990, pages = {53-58}, volume = 16 }